# SDR CA160301007

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,790 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT, THE NR 1 ENGINE TORQUE INDICATION WENT TO 165%. THE POWER WAS REDUCED BUT THE TORQUE INDICATION REMAINED THE SAME. ALL OTHER ENGINE PARAMETERS APPEARED TO BE NORMAL AND NO AIRCRAFT YAW WAS NOTICED. THE FLIGHT CREW FOLLOWED THEIR QUICK REFERENCE HANDBOOK AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. THE NR 1 TORQUE SIGNAL CONDITIONING UNIT WAS REPLACED AND TESTED BEFORE RETURNING TO THE AIRCRAFT. THE AIRCRAFT WAS RETURNED TO SERVICE.
